# SDR REXA2012040200458

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 20,818 hours, 18,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO DEGREES MIDFLIGHT IN CRUISE.  PERFORMED TROUBLESHOOTING &  FOUND FECU CODES TO BE FECU 1BPSU MISRIG.  REMOVED AND REPLACED FECU IAW AMM 27-51-05 OPS CHECK OF FLAPS GOOD IAW AMM 27-51-00 OK FOR SERVICE.
